# SDR UPS201953

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Overserviced
- Location: Lwr Fuselage
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, AIR CONDITIONING FUMES STILL EVIDENT  ESPECIALLY AT HIGH POWER SETTING.  FOUND HYDRAULIC SYSTEM OVERSERVICED.  DRAINED HYD FLUID TO PROPER LEVEL.
